A member asked:

I have had a lot of problems with my stool for a while now when i wipe i am getting blood some times bright red some times black, never the same stool?

A doctor has provided 1 answer
Dr. Ankush Bansal answered

Specializes in Internal Medicine

You should see a doctor soon. The fact that this is ongoing and changes from red to black means you are continuing to bleed. It could just be hemorrhoids but you never know until you're examined. Bleeding is never normal in the stool and black stool can occur with iron pills and Pepto Bismol (bismuth subsalicylate) but you should still get checked.

Answered Jul 18, 2015

2.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...